RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 210, Number 4  


Eigenvalue asymptotics of long Kirchhoff plates with clamped edges
F. L. Bakharev, S. A. Nazarov
3
Groups of line and circle homeomorphisms. Criteria for almost nilpotency
L. A. Beklaryan
27
The foundations of $(2n,k)$-manifolds
V. M. Buchstaber, S. Terzić
41
Convergence of spline interpolation processes and conditionality of systems of equations for spline construction
Yu. S. Volkov
87
Linear collective collocation approximation for parametric and stochastic elliptic PDEs
Dinh Dũng
103
On simultaneous approximations of $\ln3$ and $\pi/\sqrt3$ by rational numbers
A. A. Polyanskii
128
Equivalence of the trigonometric system and its perturbations in the spaces $L^p$ and $C$
A. M. Sedletskii
145
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019